# SDR 07FDEA00369

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75121
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 12L (XORS 642), APPROX 12 INCHES LENGTH ON LT WING TANK DURING HFEC INSPECTION.  CRACK ON LT WING AT STRINGER END 12L (XORS 642) REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
